| Catalog Number |
J345H |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: could you tell me if there was a prescription for steroids or antibiotics for the patient's recovery? if yes, please provide medication name, route and dose.If product was removed: what was the appearance of the suture during the removal? if re-suture/re-closure was performed: was reoperation necessary to remove the suture and re-close the wound? was the suture trimmed in physician¿s office? was the suture removed in a routine post-op procedure? was the suture removed in a reoperation procedure? what is the current status of the patient? please provide the lot number: please refer to the event description, other information requested is unknown.The manufacturing records could not be reviewed as the batch/lot number is unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2024 and suture was used.Post-op, nonabsorption of suture post-op.This case is from health authority.The suture was found not absorbed and needed to be removed again.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/5/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The following information was received: after investigation, the patient (female, specific age unknown) underwent cesarean section in (b)(6) in 2024 (specific operation date unknown).The operator used the suture ((b)(6)) to perform the skin tissue suturing in the way of interrupted suturing.The intraoperative suturing was smooth.On (b)(6) 2024, it was found by examination that the suture at the incision suturing was not absorbed, so the suture was removed.No subsequent adverse events were reported.